# SDR CA050405005

- Difficulty date: March 16, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 557 hours
- Engine: Pwa PW535A
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7014300901
- Part serial: 0303C503
- Condition: Failed
- Location: Efis
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) DISPLAY SCREEN COLORS CHANGED AFTER LIGHTNING STRIKE, FUNCTION NORMAL.  UNIT GROUND TESTED NORMAL, EXCEPT FOR COLOR CHANGE.  REPLACED UNIT WITH EXCHANGE UNIT.
